The locating-chromatic number for Halin graphs

Volume 2, Issue 1, June 2017, Pages 1-9

10.22049/cco.2017.13577

I.A. Purwasih; Edy T. Baskoro; H. Assiyatun; D. Suprijanto; M. Baca


Roman domination excellent graphs: trees

Volume 3, Issue 1, June 2018, Pages 1-24

10.22049/cco.2017.25806.1041

Vladimir D. Samodivkin


Strong Alliances in Graphs

Volume 4, Issue 1, June 2019, Pages 1-13

10.22049/cco.2018.25921.1056

C. Hegde; B. Sooryanarayana


Þ-energy of generalized Petersen graphs

Volume 7, Issue 1, June 2022, Pages 1-16

10.22049/cco.2021.27102.1197

Prajakta Bharat Joshi; Mayamma Joseph


Primal-dual path-following algorithms for circular programming

Volume 2, Issue 2, September 2017, Pages 65-85

10.22049/cco.2017.25865.1051

Baha Alzalg; Mohammad Pirhaji


On the super domination number of graphs

Volume 5, Issue 2, December 2020, Pages 83-96

10.22049/cco.2019.26587.1122

Juan Alberto Rodríguez-Velázquez; Douglas F. Klein; Eunjeong Yi


Classification of rings with toroidal annihilating-ideal graph

Volume 3, Issue 2, December 2018, Pages 93-119

10.22049/cco.2018.26060.1072

Selvakumar Krishnan; Subbulakshmi P


Signed total Italian k-domination in graphs

Volume 6, Issue 2, December 2021, Pages 171-183

10.22049/cco.2020.26919.1164

Lutz Volkmann


Preface

Volume 4, Issue 2, December 2019


The stress of a graph

Articles in Press, Accepted Manuscript, Available Online from 13 August 2021

10.22049/cco.2021.27320.1231

Raksha Poojary; Arathi Bhat K; Subramanian Arumugam; Manjunatha Prasad Karantha


On net-Laplacian Energy of Signed Graphs

Volume 2, Issue 1, June 2017, Pages 11-19

10.22049/cco.2017.13578

Nutan G. Nayak


The minus k-domination numbers in graphs

Volume 1, Issue 1, June 2016, Pages 15-28

10.22049/cco.2016.13534

N. Dehgardi


New skew equienergetic oriented graphs

Volume 4, Issue 1, June 2019, Pages 15-24

10.22049/cco.2018.26286.1093

Xiangxiang Liu; Ligong Wang; Cunxiang Duan


Paired-Domination Game Played in Graphs

Volume 4, Issue 2, December 2019, Pages 79-94

10.22049/cco.2019.26437.1110

M.A. Henning; Teresa W. Haynes


Reformulated F-index of graph operations

Volume 2, Issue 2, September 2017, Pages 87-98

10.22049/cco.2017.13630

Hamideh Aram; Nasrin Dehgardi


Some new bounds on the general sum--connectivity index

Volume 5, Issue 2, December 2020, Pages 97-109

10.22049/cco.2019.26618.1125

Akbar Ali; Mubeen Javaid; Marjan Matejić; Igor Milovanović; Emina Milovanović


Hypo-efficient domination and hypo-unique domination

Volume 1, Issue 2, December 2016, Pages 103-116

10.22049/cco.2016.13553

Vladimir Samodivkin


On the harmonic index of bicyclic graphs

Volume 3, Issue 2, December 2018, Pages 121-142

10.22049/cco.2018.26171.1081

Reza Rasi


Distinct edge geodetic decomposition in graphs

Volume 6, Issue 2, December 2021, Pages 185-196

10.22049/cco.2020.26638.1126

J. JOHN; D. Stalin